Illinois Journal of Mathematics

Isometries of function algebras

John N. McDonald

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 17, Issue 4 (1973), 579-583.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051478

Digital Object Identifier
doi:10.1215/ijm/1256051478

Mathematical Reviews number (MathSciNet)
MR0328599

Zentralblatt MATH identifier
0265.46050

Subjects
Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]

Citation

McDonald, John N. Isometries of function algebras. Illinois J. Math. 17 (1973), no. 4, 579--583. doi:10.1215/ijm/1256051478. https://projecteuclid.org/euclid.ijm/1256051478


Export citation